# SDR CALA2021050600617

- Difficulty date: May 6, 2021
- Submitted: May 7, 2021
- Operation: Air carrier
- Aircraft: N468UA
- Make and model: Airbus A320-232
- Aircraft serial: 1363
- Aircraft time: 65,703 hours, 26,647 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: D5311423620191
- Condition: Cracked
- Location: R1 Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DDOR FRAME 16 STOP FITTING #7 LWR IN BOARD HOLE IS CRACKED IN THE INTERCOSTAL FITTING AND UPPER INBRD HOLE IS CRACKED IN THE WEB AND INTERCOSTAL REPAIR BEFORE NEXT FLIT CONTACT ENG. FOR APP ROVED INSTRUCTIONS PER NR 9292145/22145 AD 2019-20-10.  REPAIRED R1 DOOR FRAME 16 STOP FITTING #7 IAW UAL ECRA 5311-0256 2.
